# SDR SWAA2020050445936

- Difficulty date: April 16, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 48,330 hours, 28,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A PREVIOUS BLEND BS 500A+8; .7' ABOVE STR 25 L/H / PREVIOUS BLEND ON FUSELAGE SKIN AT BS500A+8; .7' ABOVE STR25L WAS REPAIRED IAW ATS ER 20-02461 REV IR DATED 29APR20 AND EA 20-153-00381 REV IR
